# SDR NOCA0896

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT ASSEMBLY E-PATH AT DOOR 1L REQUIRED TO BE RESECURED.  SECURED LIGHT ASSEMBLY, CHECKS OK.  (M)
